×

zbMATH — the first resource for mathematics

Method of a stationary phase for the Laplace-Radon transforms. (English. Russian original) Zbl 0788.44002
Math. Notes 51, No. 4, 401-407 (1992); translation from Mat. Zametki 51, No. 4, 109-118 (1992).
The paper contains detailed proofs of results concerning the asymptotic expansion of the Laplace-Radon transform, which were already announced earlier [Dokl. Akad. Nauk SSSR 317, No. 6, 1311-1314 (1991; Zbl 0753.30027); and Mat. Zametki 49, No. 6, 107-118 (1991; Zbl 0755.32003)].
Reviewer: L.Berg (Rostock)
MSC:
44A12 Radon transform
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. P. Maslov, Asymptotic Methods in Perturbation Theory [in Russian], Nauka, Moscow (1988). · Zbl 0653.35002
[2] M. V. Fedoryuk, The Saddle-Point Method [in Russian], Nauka, Moscow (1984). · Zbl 0582.35024
[3] A. S. Mishchenko, B. Yu. Sternin, and V. E. Shatalov, Lagrangian Manifolds and the Maslov Operator, Springer-Verlag, Berlin-New York (1990). · Zbl 0727.58001
[4] J. Leray, ?Differential and integral calculus on complex analytic manifolds,? Bull. Soc. Math. Fr.,87, 81-180 (1959).
[5] F. Pham, Introduction a L’étude Topologique des Singularités de Landau [in French], Memorial des Sciences Mathématique, Gauthier-Villars, Paris (1967).
[6] B. Yu. Sternin and V. E. Shatalov, ?Differential equations on complex-analytic manifolds. and the Maslov operator,? Usp. Mat. Nauk,43, No. 3, 99-124 (1988). · Zbl 0663.35007
[7] B. Yu. Sternin and V. E. Shatalov, ?A form of an asymptotic expansion of an integral in complex analysis,? Dokl. Akad. Nauk SSSR,317, No. 6, 1311-1314 (1991).
[8] B. Yu. Sternin and V. E. Shatalov, ?A Fourier-Maslov transform in the space of many-valued analytic functions,? Mat. Zametki,49, No. 6, 107-118 (1991). · Zbl 0755.32003
[9] B. Y. Sternin and V. E. Shatalov, ?An integral representation and associated transform of complex-analytic functions,? Dokl. Akad. Nauk SSSR,298, No. 1, 44-48 (1988). · Zbl 0688.32006
[10] B. Yu. Sternin and V. E. Shatalov, ?The Laplace-Radon integral transform and its application to a nonhomogeneous Cauchy problem in a complex space,? Differents. Uravn.,24, No. 1, 167-174 (1988).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.